Self-Study | Neuropsychotropic Drug Therapy 2012 - Rare but Serious Adverse Reactions of Psychiatric Medications

 
Rare but Serious
Adverse Reactions to
Psychiatric Medications
This lecture covers rare but serious adverse reactions of psychiatric medications. Course reviews medications, risk factors and reviews side effects resulting from increase serotonin function.
 
This course was recorded in June 2012 at a conference provided by Continuing Nursing Education at the Univeristy of Washington School of Nursing. Teaching methods include video, audio and handouts. 
 
Publish Date: July 1, 2012. This course will be available for three years from this date.
 

Target Audience

For nurse practitioners, clinical nurse specialists, nurses, pharmacists and other healthcare professionals in all settings.

Objectives for Learning Outcomes

After taking this course, you will be better able to:

  • Describe the risk of seratonin syndrome when using two or more medications that increase serotonin function.
  • List clinical factors to be considered when determining the risk for prolonged QTc.
  • Weigh the risks versus benefits of prescribing uncommonly used drugs due to rare but serious side effects.

Additional Information

Format: 
Audio and Video
Course summary
Maximum credit available: 
  • 1.20 Contact hours
  • 1.20 Pharmacology hours at the advanced practice level
Available: 
07/01/2012
Expires: 
07/01/2015
Cost:
$30.00
Speaker: Yun McFall, RPh, BCPP
Clinical Pharmacy Specialist, Mental Health, 
Veterans Affairs Puget Sound Health Care System in Seattle, WA

Available Credit

  • 1.20 Contact hours
  • 1.20 Pharmacology hours at the advanced practice level

Price

Cost:
$30.00
Please login or create account to take this course.

Required Hardware/software

FlashPlayer and Adobe Acrobat Reader.

Flash help for iPhone or iPad users